Academic Journals Database
Disseminating quality controlled scientific knowledge

An Optimality Conditione for Locally Lipschitz semi-infinite Problems

Author(s): N. Kanzi | K. Karimi

Journal: Mathematical Sciences Quarterly Journal
ISSN 2008-1359

Volume: 4;
Issue: 4;
Start page: 401;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Optimality conditions | Semi-infinite problem | Nonsmooth analysis | Constraint qualification.

This paper is devoted to the study of locally Lipschitz semi-infinite programming problems in which the index set of the inequality constraints is assumed to be arbitrary. We introduce an analogous of the Arrow-Hurwitcz-Uzawa constraint qualification which is based on the Clarke subdifferential. Then, we derive a Karush-Kuhn-Tucker type necessary condition . Finally, interrelations between the new and the Slater constraint qualifications are investigated.
RPA Switzerland

RPA Switzerland

Robotic process automation


Tango Jona
Tangokurs Rapperswil-Jona